# SDR SWIA201125836

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 20,882 hours, 17,788 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 PRESSURE BULKHEAD CRACKED AT BRAKE CONTROL VALVE CABLE HOLE.  (SERVICE)  REPAIRED FS 202 PRESSURE BULKHEAD PER REO.
